# SDR QXEA200701386

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,123 hours, 32,874 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EAT - SMOKE OBSERVED IN COCKPIT AFTER NR 2 ENGINE START AND NR 2 BLEED SELECTED ON.  INSPECTED ENGINES.  OPERATIONAL CHECK OF BLEED SYSTEM.  ALL CHECKS GOOD.  NO SMOKE ODOR IN BLEEDS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
